RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 1, Issue 1  


Linear programming and dynamics
Anatoly S. Antipin, Elena V. Khoroshilova
3
On the best approximation of the differentiation operator
Vitalii V. Arestov
20
Ill-posed problem of reconstruction of the population size in the hutchinson-wright equation
Yurii F. Dolgii, Platon G. Surkov
30
Estimates of reachable sets of control systems with bilinear-quadratic nonlinearities
Tatiana F. Filippova, Oksana G. Matviychuk
45
On connections between generalized solutions of PDE's of the first order
Ekaterina A. Kolpakova
55
On the completeness properties of the $C$-compact-open topology on $C(X)$
Alexander V. Osipov
61
A guaranteed control problem for a linear stochastic differential equation
Valeriy L. Rozenberg
68
One-sided widths of classes of smooth functions
Yurii N. Subbotin
83
On an estimate for the modulus of continuity of a nonlinear inverse problem
Elena V. Tabarintseva
87
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020